MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261214
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2011, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.The treatment was completed without any issues after placing pxt261214 from the right side and pxc141400 in the left side of the patient.In (b)(6) 2012 (date is unknown), the follow-up examination showed no anomalies.The aneurysm diameter was approximately 41 x 43 mm.In (b)(6) 2018 (date is unknown), the follow-up examination showed no change in the aneurysm size.In (b)(6) 2019 (date is unknown), the follow-up examination showed aneurysm enlargement.The diameter was approximately 45 x 51 mm.In (b)(6) 2020 (date is unknown), a follow-up examination revealed that the aneurysm diameter expanded to 54 x 58 mm.Based on computed tomography (ct), no obvious endoleak was identified.On (b)(6) 2020, additional treatment was performed.As the landing zones of the proximal neck of the main body and the distal neck of the right leg were slightly short, proximal and distal type i endoleaks were suspected.However, no endoleak was identified by angiography.As a prevention, stentgrafts were additionally implanted both in the proximal and the distal to the index devices respectively.There was no endoleak after implantation.The final angiography revealed that there was a possibility of type ii endoleak from the lumbar artery.The physician decided to monitor and the procedure was completed.
 
Additional Manufacturer Narrative
Date of event - corrected to (b)(6) 2019, as aneurysm enlargement was first observed on an unknown date in that month it is unknown which gore device contributed to the aneurysm enlargement, so pxc141400/88177938 will be included in this report code 22 ¿ according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events with may occur and/or require intervention including, but not limited to, endoleak and aneurysm enlargement.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10135766
Report Number2017233-2020-00422
Device Sequence Number5760539
Product Code MIH
UDI-Device Identifier00733132610181
UDI-Public00733132610181
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model NumberPXT261214
Device Catalogue NumberPXT261214
Device Lot Number8848549
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR